# SDR DXTA2023031382430

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 12,603 hours, 9,603 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pump
- Part number: MP50B1
- Part serial: 5583
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE LIGHT: DURING VISUAL APPROACH LOWERED LANDING GEAR FOLLOWED BY ANTISKID INOP LIGHT, AFTER NORMAL LANDING TAXING ONTO FBO RAMP LO BRK PRESS LIGHT ILLUMINATED FLASHING, USED EMER BRAKE PULL TO STOP AIRCRAFT SHORT OF PARKING. //SIGNOFF// ALLER ARRIVING ON SITE TECH PERFORMED AN INITIAL POWER UP AND  NOTED THE BRAKE PRESS LOW, AND ANTI-SKID WARNING LIGHTS ILLUMINATED. TECH CHECKED ANTI-SKID FAULT INDICATOR WITH NO FAULTS DETECTED IA W CE560XLS AMM 32-44-00. A GVI OF THE COCKPIT FOUND THE POWER BRAKE CB POPPED. TECH RESET THE POWER BRAKE CB WHICH IMMEDIATELY CAUSED THE POWER BRAKE HYDRAULIC PUMP TO OPERATE CHARGING THE BRAKE ACCUMULATOR AND EXTINGUISHING THE BRAKE PRESSURE LOW AND ANTI-SKID WARNING LIGHTS. TECH IS IN WORK PERFORMING POWER BRAKE OPS AND ANTI-SKID OPS CHECKS IAW CE560XLS AMM 32-44-00 AND 32-44-20. OPS AND FUNCTIONAL CHECKS GOOD NO DEFECTS NOTED. MCC REQUEST TECHS REMOVE AND REPLACE BRAKE HYDRAULIC PUMP MOTOR FOR PRECAUTIONARY PURPOSES. REMOVED BRAKE HYDRAULIC PUMP MOTOR AND INSTALLED OVERHAULED CONDITION BRAKE HYDRAULIC PUMP MOTOR IAW CE560XLS AMM 32-44-20. PERFORMED POWER BRAKE AND ANTISKID OPS AND FUNCTIONAL CHECK IAW CE560XLS AMM 32-44-00 AND 32-44-20. OPS AND FUNCTIONAL CHECKS GOOD NO DEFECTS NOTED.
